# SDR ASAA2015061012066

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,629 hours, 27,362 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Part number: 000
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE WITH A LONG TERM FAULT MESSAGE, 79-31121, OIL FILTER SIGNAL DISAGREE. ACFT GROUNDED. ACCOMPLISHED T/C. NO FAULTS DETECTED. PLT CLEARED.
